# SDR DALA2024081908264

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 85,752 hours, 33,000 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 430219
- Part serial: N23210004
- Condition: Failed
- Location: Right Engine
- Part time: 1,148 hours, 561 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 5641 -IFSD/DIV/DE- ON CLIMB OUT FROM ATL CREW PERFORMED DIVERSION TO CLT DUE TO SUSPECTED RIGHT ENGINE COMPRESSOR STALL AND SHUTDOWN. CORRECTIVE ACTION: FOUND PMA ROTOR/STATOR FAILURE. WINDMILL AND BORESCOPE INSPECTIONS PERFORMED. REPLACED PMA ROTOR AND STATOR ASSY. IDLE AND HIGH POWER ENGINE RUNS GOOD. AIRCRAFT RETURNED TO SERVICE.
